# SDR DALA2023061304837

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,051 hours, 23,272 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R4 DOOR IS DISARMED BUT "ARMED" LIGHT STAYS ILLUMINATED. CORRECTIVE ACTION: R4 DOOR SLIDE PINNED. R/R GIRT BAR PER B757 AMM 25-66. PINNED REMOVED RII INSPECTIONS C/W. VARIFIED R-4 DOOR SLIDE PIN REMOVED PER B757 AMM 25-66. (4054616)
